Search


 

I have constant feeling to urinate and burning sensation. Why is it so? - Answered in Internal Medicine

From what you mentioned, you have urinary tract infection ... UTI causes a burning sensation while urinating, frequent urination and change in the color of the urine … View thread »

I am experiencing side effects of Doxycycline, which I took for UTI. Please help. - Answered in Internal Medicine

With all due respect to your doctor and you, Doxycycline may not be the best antibiotics to treat a urinary tract infection (UTI), unless a very specific bug is suspected like MRSA (Methicillin-resistant streptococcus aureus) ...  I had a UTI which has cleared … View thread »

Dr.Abhishek Dixit., MBBS.,MD MEDICINE.,DM NEPHROLOGY


View Profile »


Dr.Sadaf Mustafa., MBBS.,Research Fellowship.,MD (Internal Medicine).,Medical Director Anticoagulation


View Profile »


Dr.Nageswara Rao., MBBS.,DNB-general medicine.,DFID-diabtes-2011


View Profile »

Dr.Aamir Mohd., MD PHYSICIAN.,LIFE MEMBER OF INDIAN MEDICAL ASSOCIATION.,COUNSELLER PEDIATRICS


View Profile »


Dr.Sandeep V Nair., MBBS.,MD Gen Medicine.,DNB Gen Medicine.,Certificate in Diabetes.,MNAMS.,MRCP (UK)


View Profile »

Get Help for Your Health Issue?

Ask a Doctor Now!